On Hyper-Reflexivity of Some Operator Spaces


MUSTAFAYEV H., MUSTAFAYEV H.

International Journal of Mathematics and Mathematical Sciences, vol.19, no.3, pp.603-606, 1996 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 3
  • Publication Date: 1996
  • Doi Number: 10.1155/s016117129600083x
  • Journal Name: International Journal of Mathematics and Mathematical Sciences
  • Journal Indexes: Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.603-606
  • Van Yüzüncü Yıl University Affiliated: No